# SDR DALA2018041002360

- Difficulty date: April 8, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 77,506 hours, 21,140 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Unknown
- Location: Galley Cart
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANT RECEIVED AN ELECTRICAL SHOCK WHEN REMOVING THE RIGHT SIDE CART FROM ITS STOWED POSITION IN THE MID GALLEY. CHECKED FOR PROPER GROUNDING FROM MID GALLEY TO STRUCTURE. NO FAULTS FOUND IAW WDM 25-31. ALL WIRING ON THE MID GALLEY SECURE AND SHOWING CORRECT VOLTAGE. COULD NOT DUPLICATE.
